# SDR SWAA2024030544029

- Difficulty date: January 23, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 39,957 hours, 18,565 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W T/E REAR SPAR LOWER PANEL 651GB INB SUPPORT RODS UPPER SUPPORT FITTING EXCESSIVE PLAY AND ELONGATATED HOLES MKD DOT<[01] REMOVED AND REPLACED SUPPORT FITTING AT R/W T/E REAR SPAR LOWER PANEL 651GB REF. SRM 51-40-02-0G-0;[02] VERIFIED STEP 1
